# SDR AALA990124

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON VERTICAL STIFFENER ANGLE FOR APU INLET, AT LOWER AFT CORNER OF SCREEN.  REMOVED CORROSION, INSTALLED 201 STAINLESS .071 L-ANGLE DOUBLER PER SRM 51-40-4 TYPICAL EXTRUSION REPAIR.  (M)
